# SDR DALA2021052702938

- Difficulty date: May 25, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 62,862 hours, 20,436 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:658. CORRECTIVE ACTION: FOUND KNUCKLE KNOCKER STICKING ON TRIM ADJ OK FOR SVC. (1819010)
